MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Allura Xper FD; interventional fluoroscopic x-ray system

Philips Medical Systems Nederland B.V. Allura Xper FD; interventional fluoroscopic x-ray system
Model Number Allura Xper FD20
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/05/2026
Type of Reportable Event Death
Event or Problem Description
It was reported to philips that during an emergency cerebral infarction thrombectomy procedure, the system was unable to emit x-rays and images could not be viewed.A system restart was attempted; however, the issue persisted.The patient was transferred to another system, and the procedure was completed.The reported system issue reportedly resulted in a delay of approximately 50 minutes.It was also reported that severe thrombosis was observed after the guidewire had been inserted.The patient remained in critical condition following the procedure and was subsequently discharged at the family's request.The patient was reportedly alive and not any life-support equipment at the time of discharge.It was subsequently reported that the patient passed away; however, the date and cause of death remain unknown.An investigation into this complaint has been initiated by philips.

Brand Name
Allura Xper FD
Common Device Name
interventional fluoroscopic x-ray system
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key50451544
Report Number3042175844-2026-002276
Device Sequence Number15893631
Product Code OWB
UDI-Device Identifier00884838054202
UDI-Public(01)00884838054202
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAllura Xper FD20
Device Catalogue Number722028
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/26/2026
Date Device Manufactured05/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age70 YR
Patient SexMale